Access count of this item: 185

Files in This Item:
File Description SizeFormat 
1308_08.pdf531.91 kBAdobe PDFView/Open
Title: Sequential Point Estimation of the Powers of an Exponential Scale Parameter (Asymptotic Statistical Theory)
Authors: Ali, Muktar
Isogai, Eiichi
Author's alias: アリ, ムクタール
磯貝, 英一
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 75
End page: 83
URI: http://hdl.handle.net/2433/42849
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.